My husband has changed over the last year drastically. He is suspicious of everyone and everything. He has accused me of doing terrible things. His anger is directed at me. I've watched him talking to people who aren't there for hours and hours. He doesn't sleep. It used to that once he slept he would be ok. Not now. He just starts where he left off. His brother was diagnosed as being Schizophrenic in his early teens. My husband is 47. Could he be experiencing late onset of Schizophrenia? when I try and talk to him about seeing a doctor he flat out refuses and say's I'm the one with the problem. I just don't know what to do. He was hospitalized 3 times and was told he was bipolar. I'm almost positive it's much more than that.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.